Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 530472, 13 pages
http://dx.doi.org/10.1155/2012/530472
Research Article

Analysing Social Epidemics by Delayed Stochastic Models

1Department of Statistics and Operational Research, University of Valencia, Dr. Moliner 50, 46100 Burjassot, Spain
2Department of Higher Mathematics, Donestsk State University of Management, 163a Chelyuskintsev Street, 83015 Donetsk, Ukraine

Received 8 May 2012; Revised 23 May 2012; Accepted 23 May 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2012 Francisco-José Santonja and Leonid Shaikhet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. B. Kolmanovskiĭ and A. D. Myshkis, Applied Theory of Functional-Differential Equations, Kluwer Academic, Boston, Mass, USA, 1992. View at Zentralblatt MATH
  2. V. B. Kolmanovskiĭ and A. D. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic, Dodrecht, The Netherlands, 1999. View at Zentralblatt MATH
  3. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, Academic Press, New York, NY, USA, 1986. View at Zentralblatt MATH
  4. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, Control of Systems with Aftereffect, vol. 157 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1996. View at Zentralblatt MATH
  5. F.-J. Santonja, E. Sánchez, M. Rubio, and J.-L. Morera, “Alcohol consumption in Spain and its economic cost: a mathematical modeling approach,” Mathematical and Computer Modelling, vol. 52, no. 7-8, pp. 999–1003, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Beretta, V. B. Kolmanovskiĭ, and L. E. Shaĭkhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. E. Shaĭkhet, “Stability of predator-prey model with aftereffect by stochastic perturbation,” Stability and Control, vol. 1, no. 1, pp. 3–13, 1998. View at Google Scholar
  8. M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. N. Bradul and L. E. Shaĭkhet, “Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: numerical analysis,” Discrete Dynamics in Nature and Society, Article ID 92959, 25 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. E. Shaĭkhet, “Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 235–253, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “About one application of the general method of Lyapunov functionals construction,” International Journal of Robust and Nonlinear Control, vol. 13, no. 9, pp. 805–818, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “About some features of general method of Lyapunov functionals construction,” Stability and Control, vol. 6, no. 1, pp. 49–76, 2004. View at Google Scholar
  14. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “A method for constructing Lyapunov functionals for stochastic differential equations of neutral type,” Differentialniye Uravneniya, vol. 31, no. 11, pp. 1851–1857, 1995 (Russian), Translation in Differential Equations vol. 31, no. 11, pp. 1819–1825, 1995. View at Google Scholar
  15. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “A method for constructing Lyapunov functionals for stochastic systems with aftereffect,” Differentialniye Uravneniya, vol. 29, no. 11, pp. 1909–1920, 1993 (Russian), Translation in Differential Equations vol. 29, no. 11, pp. 1657–1666, 1993. View at Google Scholar
  16. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “Construction of Lyapunov functionals for stochastic hereditary systems: a survey of some recent results,” Mathematical and Computer Modelling, vol. 36, no. 6, pp. 691–716, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “General method of Lyapunov functionals construction for stability investigation of stochastic difference equations,” in Dynamical Systems and Applications, vol. 4, pp. 397–439, 1995. View at Publisher · View at Google Scholar
  18. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “New results in stability theory for stochastic functional-differential equations (SFDEs) and their applications,” in Proceedings of the Dynamic Systems and Applications, vol. 1, pp. 167–171, Atlanta, Ga, USA, 1993.
  19. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “Some peculiarities of the general method of Lyapunov functionals construction,” Applied Mathematics Letters, vol. 15, no. 3, pp. 355–360, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “Stability of stochastic systems with aftereffect,” Avtomatika i Telemekhanika, no. 7, pp. 66–85, 1993 (Russian), Translation in Automation and Remote Control vol. 54, no. 7, part 1, pp.1087–1107, 1993. View at Google Scholar
  21. L. E. Shaĭkhet, “Modern state and development perspectives of Lyapunov functionals method in the stability theory of stochastic hereditary systems,” Theory of Stochastic Processes, vol. 2, no. 18 (1-2), pp. 248–259, 1996. View at Google Scholar · View at Zentralblatt MATH
  22. L. E. Shaĭkhet, “Necessary and sufficient conditions of asymptotic mean square stability for stochastic linear difference equations,” Applied Mathematics Letters, vol. 10, no. 3, pp. 111–115, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. E. Shaĭkhet, “Stability in probability of nonlinear stochastic hereditary systems,” Dynamic Systems and Applications, vol. 4, no. 2, pp. 199–204, 1995. View at Google Scholar · View at Zentralblatt MATH
  24. L. E. Shaĭkhet, “Stability in probability of nonlinear stochastic systems with delay,” Matematicheskie Zametki, vol. 57, no. 1, pp. 142–146, 1995 (Russian), Translation in Math Notes vol. 57, no. 1-2, pp. 103–106, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P. Borne, V. B. Kolmanovskiĭ, and L. E. Shaĭkhet, “Steady-state solutions of nonlinear model of inverted pendulum,” in Proceedings of the 3rd Ukrainian-Scandinavian Conference in Probability Theory and Mathematical Statistics, Kyiv, Ukraine, June 1999.
  26. P. Borne, V. B. Kolmanovskiĭ, and L. E. Shaĭkhet, “Steady-state solutions of nonlinear model of inverted pendulum,” Theory of Stochastic Processes, vol. 5, no. 21 (1-2), pp. 203–209, 1999. View at Google Scholar · View at Zentralblatt MATH
  27. P. Borne, V. Kolmanovskiĭ, and L. E. Shaĭkhet, “Stabilization of inverted pendulum by control with delay,” Dynamic Systems and Applications, vol. 9, no. 4, pp. 501–514, 2000. View at Google Scholar · View at Zentralblatt MATH
  28. J. N. Rosenquist, J. Murabito, J. H. Fowler, and N. A. Christakis, “The spread of alcohol consumption behavior in a large social network,” Annals of Internal Medicine, vol. 152, no. 7, pp. 426–433, 2010. View at Google Scholar
  29. J. D. Murray, Mathematical Biology, Springer, New York, NY, USA, 3rd edition, 2002.
  30. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, I, II, III, Springer, 1972.
  31. Spanish Ministry of Health, “National Drug Observatory Reports,” 2008, http://www.pnsd.msc.es/Categoria2/observa/estudios/home.htm.